# SDR REXA2022073100571

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319 HAS CORROSION FROM STRINGER 24R TO 25L FABRICATED, LOCATED, AND DRILLED REPAIR PARTS IAW CRJ 900 SRM 53-00-06-201-004-A01 STEPS C(3-6) AND INSTALLED REPAIR PARTS PER CRJ900 SRM 53-00-06-201-004-A01
